Journal of Differential Geometry

A universal smoothing of four-space

Michael H. Freedman and Laurence R. Taylor

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Differential Geom. Volume 24, Number 1 (1986), 69-78.

First available in Project Euclid: 26 June 2008

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57R10: Smoothing
Secondary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx] 57R80: $h$- and $s$-cobordism


Freedman, Michael H.; Taylor, Laurence R. A universal smoothing of four-space. J. Differential Geom. 24 (1986), no. 1, 69--78.

Export citation